نتایج جستجو برای: g cauchy sequence

تعداد نتایج: 829992  

2017
Lester Caudill Bruce D. Lowe Lester F. Caudill

323 Caudill Jr, L.F. and B.D. Lowe, On the construction of a potential from Cauchy data, Journal of Computational and Applied Mathematics 47 (1993) 323-333. We investigate the problem of recovering a potential q(y) in the differential equation: Llu + q(y)u = 0, (x, y)E(O, l)x(O, 1), u(O, y)=u(l, y)=u(x,0)=0, u(x, l)= f(x), u/x, 1)= g(x). The method of separation of variables reduces the recover...

2009
Genkai Zhang GENKAI ZHANG

Let = G=K be a bounded symmetric domain in a complex vector space V with the Lebesgue measure dm(z) and the Bergman reproducing kernel h(z; w) ?p. Let dd (z) = h(z; z) dm(z), > ?1, be the weighted measure on. The group G acts unitarily on the space L 2 ((;) via change of variables together with a multiplier. We consider the discrete parts, also called the relative discrete series, in the irredu...

Journal: :Kyungpook mathematical journal 2016

2010
D. MITROVIC

We propose new Kruzhkov type entropy conditions for one dimensional scalar conservation law with a discontinuous flux in rather general form (no convexity or genuine linearity is needed). We prove existence and uniqueness of the entropy admissible weak solution to the corresponding Cauchy problem merely under the assumption that initial data belong to the BVclass. Such initial data enable us to...

Journal: :Journal of new theory 2022

This paper draws on the theory of soft $A$-metric space using points sets and concept spaces. new has great importance as a type generalisation metric spaces since it includes various known In this paper, we introduce examine relations with Then, basic properties these spaces: Hausdorffness, Cauchy sequence, convergence.

2003
Nobuki Takayama

Let D be the sheaf of analytic differential operators of n variables x1, . . . , xn. We consider a left ideal I of D generated by {l1, . . . , lm} which are in the Weyl algebra D = C〈x1, . . . , xn, ∂1, . . . , ∂n〉. If no confusion arises, we also denote by I the left ideal D ·{l1, . . . , ln} in D. Assume that D/I is holonomic. It was proved by M.Kashiwara that the germs of the k-th extension ...

Journal: :Journal of function spaces 2022

In this paper, we introduce the concept of Kaleva-Seikkala’s type fuzzy b -metric spaces as a generalization notion id="M3"> and metric spaces. such spaces, establish Banach type, Reich Chatterjea fixed-point theorems, which improve relevant results in Two technical lemmas are employed to ensure that Picard sequence is C...

1966
GENKAI ZHANG

Let Ω = G/K be a bounded symmetric domain in a complex vector space V with the Lebesgue measure dm(z) and the Bergman reproducing kernel h(z, w). Let dμα(z) = h(z, z̄) dm(z), α > −1, be the weighted measure on Ω. The group G acts unitarily on the space L(Ω, μα) via change of variables together with a multiplier. We consider the discrete parts, also called the relative discrete series, in the irr...

2004
P. Erdős A.

Let a 1 < a 2 <. .. be any sequence of integers. Assume that the infinite sequence of condition : To every E > for all n > n and all k o (1) ~u n+-u n I < E a k Obreanu asked (Problem P. 35 Can. Math. Bull .) under what conditions on the sequence a < a 2 <. .. does (1) imply that 1 is convergent. N. G. de Bruijn and P. Erdős the sequence u n proved that a necessary and sufficient the convergenc...

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید